# SDR SWAA2019011428375

- Difficulty date: January 11, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 8,200 hours, 3,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070004
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RECHARGEABLE FLASHLIGHT NOT FLASHING GREEN.  SECURED BRACKET PER MM.
